Toxic Reaction From Levaquin, Am I Doomed?

by Kathy

I believe I too have suffered from a toxic reaction to levaquin.

Both knees are swollen and sore. I can't completely straighten one.

The ENT who rxd the drug doesn't feel there is any correlation and an orthopedic feels the same way.

Is there any hope that the knees will get better and what is the time frame. What should I take immediately to try and reverse damage.

Can the damage be reversed or am I doomed. Help.

I am really mad about what has happened.


Joshua Answers:

Hi Kathy.

Are you doomed? Only time will tell.

I'd be mad too. The drugs we are given are supposed to help us, not damage us.

Yet doctors, who theoretically operate under a context of 'First, Do No Harm', and pharmceutical companies, who operate under a context of 'We're Making Billions!' seem to think that the 'risks' are outweighed by the benefits.

Of course the ENT and orthopedic don't think there is a relationship between the knee pain and the Levaquin. Not because they're evil, but because they have either never heard of Levaquin damage, or they would just prefer to believe that they are out to help people and thus could never harm them.

Having said that, maybe Levaquin caused your knee pain, maybe not. I certainly can't tell from here.

But let's investigate.

1. Were your knees fine, you took Levaquin, and all of a sudden your knees hurt? What is the timeline there?

2. Describe your symptoms in greater detail.

3. Why did you take Levaquin in the first place?

4. How were your knees before the Levaquin?

5. How's your overall health?

6. Any other Levaquin side effects show up after taking it?

7. On any other medications?

Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.